| Model Number |
10606 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a right coronary artery.A 3.00 x 32 synergy drug-eluting stent was advanced for treatment.However, during the procedure, the stent got damaged.The procedure was completed with another of the same device.No patient complications were reported and the patient was fine.